# SDR DALA1029499002

- Difficulty date: October 24, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 49,711 hours, 36,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1244 TO 1249 LEFT O/B CENTER OF SEAT TRACK CORRODED.  REPLACED SEAT TRACK FROM STA 1174 TO 1308 LBL 56 PER SRM 53-05 FIG 4, 51-30-1, AND 51-30-5.  (DLM88102929)
